Q. I get frequent pus-filled pimples in my underarms and the groin area. Please help.

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
Published on Jun 14, 2018 and last reviewed on: Aug 21, 2019

Hello doctor,

From the past 2 to 3 years, I frequently get pus-filled pimples. I consulted two different doctors, who told it is probably a gland infection. They suggested medicines for months. When I take the medicines, I do not get any pimples, but they come back as soon as I stop taking them. From the past few days, I got the same pus-filled pimple in my groin area, below the testicles. Kindly suggest suitable treatment.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

  • Folliculitis or acne is basically bacterial infection affecting the sebaceous glands.
  • Please send good quality images and revert. What medications were prescribed in the past?
  • I suggest you try applying T-Bact cream (Mupirocin) twice daily.

Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hello doctor,

Thank you for replying. I forgot to mention that these pimples are also present in my underarms and under the testicles. I have attached photographs and my prescription. I am using homeopathic sulfur-based tablets from last two months. This medicine has helped subside the bumps, but it is not completely cured.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

I have seen the images of the lesion and your prescription (attachment removed to protect patient identity).

  • It looks like hidradenitis suppurativa, which is a chronic, suppurative, and cicatricial follicular disease of the apocrine gland-bearing skin. There is basically occlusion of glands with secondary infection. It occurs after puberty.
  • You have already taken medical treatment for this using antibiotics and Isotretinoin. But if you want complete relief, then consider surgery. Here deroofing of sinus tract is done by curettage and electrocoagulation.
  • Even complete excision of the affected part can be done. Co2 laser excision can also be considered.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


I have small bumps all over my face. How do I get rid of them?

Query: Hello doctor, I have small bumps all over my face. They are very difficult to pop and they do not hurt. They came out of nowhere, and now it is out of control. I do not understand what I can do. I used Proactive cream in the past when I had something similar.  Read Full >>


Dr. Sandeep Golla
Dermatologist

Answer: Hello,Welcome to icliniq.com.Your concern is acne medicamentosa.I suggest the following:Start using Acne-aid face wash twice daily.Apply Epiduo gel (a combination of Adapalene and Benzoyl peroxide) once daily at bed time on the active acne.Take one capsule of Omega-3 fatty acid capsules daily after ...  Read Full

There is a hole below my stomach with smelly pus discharging. Help me.

Query: Hello doctor, I have a hole underneath my stomach and it is discharging smelly pus every day. It burst two months ago. It is painful and smelly. Help me.  Read Full >>


Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You have developed an ulcer from an abscess that is discharging. Clean the area with disinfectant and apply Neosporin (Neomycin) or Mupirocin cream over the affected area twice a day for 10 days. Take oral antibiotics to prevent infection in the wound like Zifi (Cefi...  Read Full

Bumps Filled With Pus On My Scalp.What Could This Be?

Query: Hello doctor, I am 32 years old. I am getting bumps with pus on my scalp. I have already contacted dermatologist but no luck. It has been more than a year I am suffering with this. Please suggest best tablets or shampoo.  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I need to know a few more things about your health issue. Is there any aggravating or relieving factor? Is itching present? What work do you do? Did you have response to any medication? Please do attach pictures and revert back with the answers to a ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.